# SDR AALA202503228419

- Difficulty date: March 21, 2025
- Submitted: March 22, 2025
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 38,009 hours, 15,890 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601810
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT SEAT 5A LIFE VEST PLASTIC COVER / POUCH OPENED. MAINTENANCE REPLACED LIFE VEST AS REQUIRED.
